# SDR KBMA88732

- Difficulty date: April 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 14355
- Condition: Failed
- Location: Engine
- Part time: 11,296 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WILL NOT DEVELOP FULL RPM.  REMOVED AND REPLACED GOVERNOR WITH OVERHAULED, AS REQUIRED.
